Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Every once in awhile i have problems swallowing since talking these medicines. Felt it worse in lyrica. Was switched over to gabapentin and just had it increased from 300 to 400 3x per day. Anyone ender experience this?
No, but i do find that i feel better when taking gabapetin with amitriptyline one day and then cymbalta the next day.... Gabapetin at first gave me a really bad rash that i couldnt get rid of... but the doctor told me that my body had to get use to it... the rash is still visible but seems to get lighter everyday... i would bring it up to the doctor and see if amitripyline might be a better choice and its been out much longer then the other two
MyFibroTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyFibroTeam should be construed as medical and/or health advice.